Advances in Theoretical and Mathematical Physics

Topological membranes with 3-form $H$ flux on generalized geometries

Noriaki Ikeda and Tatsuya Tokunaga

Full-text: Open access


We construct topological string and topological membrane actions with a nontrivial 3-form flux $H$ in arbitrary dimensions. These models realize Bianchi identities with a nontrivial $H$ flux as consistency conditions. Especially, we discuss the models with a generalized $SU(3)$ structure, a generalized G2 structure and a generalized Spin(7) structure. These models are constructed from the AKSZ formulation of the Batalin–Vilkovisky formalism.

Article information

Adv. Theor. Math. Phys., Volume 12, Number 6 (2008), 1259-1281.

First available in Project Euclid: 19 September 2008

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Ikeda, Noriaki; Tokunaga, Tatsuya. Topological membranes with 3-form $H$ flux on generalized geometries. Adv. Theor. Math. Phys. 12 (2008), no. 6, 1259--1281.

Export citation